# SDR REXA2015022100245

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,574 hours, 21,773 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE TOILET CAUTION MSG CLIMBING THROUGH 2,000 FEET.  WE SMELLED SMOKE IN COCKPIT.  FLIGHT ATTENDANT REPORTED SEEING & SMELLING SMOKE IN LAVATORY.  IN RESPONSE TO THE SMOKE TOILET CAUTION MSG, LANDED AT 44,300 IBS, NORMAL LANDING AR0UND 200' MIN BTMS 4, 3, 3, 1.  INSPECTED LT & RT COALESCE BAGS, BOTH NEED TO BE REPLACED DUE TO OIL & DE-ICE FLUID ON THEM.  COMPLETED WORK SCOPE FOR SMOKE & FUMES IN CABIN & FLIGHT DECK & SMOKE TOILET MSG FOR 200 IAW GMM PROCEDURES.  REFER TO LOG PAGE 3185060 DISCREPANCY 1 FOR MX PERFORMED.  NO OVERWEIGHT INSPECTIONS REQUIRED IAW AMM 05-51-01.  R & R THE LT & RT COALESCE BAGS IAW AMM 21-51-13.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
